# SDR I5PA2021052075702

- Difficulty date: May 20, 2021
- Submitted: June 6, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 61,980 hours, 33,128 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173888
- Part serial: 122A0474
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN AUTO 2 INOP FOUND DUE TO A FAULTY CABIN PRESS CONTROLLER. CONTROLLER WAS REPLACED AND CONFIRMED OPERATIONAL
